MathSciNet Relay Station
MathSciNet bibliographic data
MR1233335 (94m:49024) 49J52 (46N10 58C20)
Penot, Jean-Paul On the convergence of subdifferentials of convex functions. Nonlinear Anal. 21 (1993), no. 2, 87–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement